Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 36, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 7, 2012, 4:04 PM CDT for McHenry County, McLean County, Ward County, North Dakota. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2012, 4:04 PM CDT (21:04 UTC)
- Expired
- Jun 7, 2012, 5:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McHenry County, ND, McLean County, ND, Ward County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:20 PM CDT | HAIL 1.25 | Benedict, ND | REPORT FROM WEB RELAYED BY MEDIA. |
| Jun 7, 5:10 PM CDT | HAIL 1 | Bergen, ND | ENDED AT 0520 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
300
WUUS53 KBIS 072104
SVRBIS
NDC049-055-101-072200-
/O.NEW.KBIS.SV.W.0036.120607T2104Z-120607T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
404 PM CDT THU JUN 7 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA
THIS INCLUDES THE CITY OF MINOT
NORTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA
* UNTIL 500 PM CDT
* AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF COLEHARBOR
TO 8 MILES NORTHEAST OF MAKOTI...AND MOVING NORTH AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MINOT...MAX...RICE LAKE...BENEDICT...RUSO...BERTHOLD...DES LACS...
HARTLAND...FOXHOLM...BURLINGTON...CARPIO...LOGAN...SAWYER...
VOLTAIRE...BERGEN...VELVA...SURREY...MINOT AIR FORCE BASE...SIMCOE
AND NORWICH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4845 10107 4806 10059 4754 10108 4803 10191
4845 10184
TIME...MOT...LOC 2104Z 194DEG 24KT 4768 10112 4809 10171
WIND...HAIL 60MPH 1.00IN
$$
AYD3 follow-up statements
422
WWUS53 KBIS 072116
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
416 PM CDT THU JUN 7 2012
NDC049-055-101-072200-
/O.CON.KBIS.SV.W.0036.000000T0000Z-120607T2200Z/
MCHENRY ND-MCLEAN ND-WARD ND-
416 PM CDT THU JUN 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARD...NORTH
CENTRAL MCLEAN AND SOUTHWESTERN MCHENRY COUNTIES UNTIL 500 PM CDT...
AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BENEDICT TO 6 MILES SOUTHWEST OF
DES LACS...MOVING NORTH AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RUSO AROUND 425 PM CDT.
DES LACS AND BERTHOLD AROUND 430 PM CDT.
FOXHOLM AND BURLINGTON AROUND 440 PM CDT.
CARPIO AND MINOT AROUND 445 PM CDT.
VOLTAIRE...LOGAN AND SAWYER AROUND 450 PM CDT.
VELVA AND SURREY AROUND 455 PM CDT.
MINOT AIR FORCE BASE AND SIMCOE AROUND 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4845 10107 4806 10059 4760 10102 4803 10191
4845 10184
TIME...MOT...LOC 2116Z 195DEG 26KT 4780 10107 4821 10166
WIND...HAIL 60MPH 1.00IN
$$
AYD548
WWUS53 KBIS 072121
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
421 PM CDT THU JUN 7 2012
NDC049-055-101-072200-
/O.CON.KBIS.SV.W.0036.000000T0000Z-120607T2200Z/
MCHENRY ND-MCLEAN ND-WARD ND-
421 PM CDT THU JUN 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARD...NORTH
CENTRAL MCLEAN AND SOUTHWESTERN MCHENRY COUNTIES UNTIL 500 PM CDT...
AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BENEDICT TO DES LACS...MOVING
NORTH AT 30 MPH.
THE GREATEST HAIL THREAT WILL BE BETWEEN BENEDICT...VELVA AND LOGAN.
SEVERE THUNDERSTORMS WILL BE NEAR...
DES LACS AROUND 430 PM CDT.
HARTLAND...FOXHOLM AND BURLINGTON AROUND 440 PM CDT.
LOGAN...MINOT AND CARPIO AROUND 445 PM CDT.
VOLTAIRE AND SAWYER AROUND 450 PM CDT.
VELVA AND SURREY AROUND 455 PM CDT.
MINOT AIR FORCE BASE...SIMCOE AND NORWICH AROUND 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4845 10107 4806 10059 4760 10102 4803 10191
4845 10184
TIME...MOT...LOC 2121Z 196DEG 27KT 4783 10106 4824 10165
WIND...HAIL 60MPH 1.50IN
$$
AYD289
WWUS53 KBIS 072150
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT THU JUN 7 2012
NDC049-055-101-072200-
/O.CON.KBIS.SV.W.0036.000000T0000Z-120607T2200Z/
MCHENRY ND-MCLEAN ND-WARD ND-
450 PM CDT THU JUN 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WARD...NORTHEASTERN MCLEAN AND SOUTHWESTERN MCHENRY COUNTIES UNTIL
500 PM CDT...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM VELVA TO FOXHOLM...MOVING NORTH
AT 30 MPH.
IN ADDITION...HALF DOLLAR SIZED HAIL WAS REPORTED IN GARRISON WITH
THESE STORMS.
SEVERE THUNDERSTORMS WILL BE NEAR...
VELVA...AROUND 450 PM CDT.
MINOT AIR FORCE BASE...SIMCOE...NORWICH AND SURREY AROUND 455 PM
CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4845 10107 4806 10059 4777 10086 4822 10188
4845 10184
TIME...MOT...LOC 2149Z 196DEG 27KT 4803 10097 4844 10156
WIND...HAIL 60MPH 1.50IN
$$
SCHECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:06 PM CDT, 58 minutes earlier.
Area forecast discussion, Jun 7, 3:06 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 306 PM CDT THU JUN 7 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... ELONGATED AREA OF LOW PRESSURE THROUGH THE CENTRAL PORTIONS OF NORTH DAKOTA WITH LARGE AREA OF SHOWERS AND THUNDERSTORMS TO THE WEST OF THE FRONT EXTENDING NORTH AND SOUTH THROUGH LOW. AHEAD OF THE FRONT IN WARM SECTOR INCREASING HEATING IS TRIGGERING ISOLATED THUNDERSTORMS. HIGH POPS TONIGHT WITH DRYING BEHIND THE FRONT LATE SPREADING FROM WEST TO EAST. FRIDAY WILL BE DRIER AND MILD...THEN INCREASING CHANCES OF PRECIPITATION AGAIN FOR SATURDAY MORNING. .LONG TERM...SATURDAY THROUGH NEXT THURSDAY... QUASI-ACTIVE WEATHER PATTERN DEPICTED THROUGH THE LONG TERM FORECAST PERIOD. WIDESPREAD RAIN ALONG WITH POSSIBLE SEVERE WEATHER STILL INDICATED FOR SATURDAY/SATURDAY NIGHT ACROSS THE REGION. DEEP UPPER LEVEL LOW WILL LIFT SLOWLY NORTHEAST ACROSS THE NORTHERN ROCKIES SAT/SAT NIGHT AND INTO SOUTH CENTRAL CANADA BY SUNDAY. LARGE SCALE ASCENT AHEAD OF THE LOW WILL PRODUCE A LARGE AREA OF MODERATE TO HEAVY RAIN WITH THE MOST FAVORED AREA WEST INTO NORTH CENTRAL NORTH DAKOTA. WITH THE WIDESPREAD RAINFALL TODAY ACROSS THE WEST...WILL NEED TO MONITOR FOR FLOODING SAT NIGHT THROUGH SUNDAY MORNING. BEST CHANCE FOR SEVERE THUNDERSTORMS SHOULD RESIDE CENTRAL AND EAST ALONG AND EAST OF AN AREA OF SFC LOW PRESSURE. LIMITING FACTOR WILL BE A RATHER STRONG CAPPING INVERSION DURING THE AFTERNOON...WHICH MAY NEED THE HELP OF AN EASTWARD ADVANCING COLD FRONT LATE IN THE DAY AND INTO SAT EVENING. THE SEVERE WEATHER THREAT DIMINISHES LATE SAT EVENING/EARLY SUNDAY MORNING...HOWEVER MODERATE TO HEAVY RAIN LOOKS TO CONTINUE THROUGH 18Z SUNDAY. LOTS OF UNCERTAINTY AFTERWARDS WITH MODELS ALREADY DISAGREEING FOR SATURDAYS POSSIBLE EVENT. MORE CERTAIN WE WILL SEE COOLER TEMPERATURES...NEAR TO SLIGHTLY BELOW NORMAL...SUNDAY-TUESDAY UNDER THE INFLUENCE OF THE UPPER LOW TO OUR NORTH. WARMING MID TO LATE WEEK WITH OUR FLOW DEPICTING TO SHIFT TO MORE WEST/SOUTHWEST. PRECIPITATION CHANCES WILL EXIST...HOWEVER NOT SEEING ANY MAJOR/WIDESPREAD EVENT. && .AVIATION... PERIODS OF SHOWERS AND ISOLATED THUNDER IN MOST TAFS THIS AFTERNOON AND EVENING. CEILINGS WILL REMAIN VFR EXCEPT ISOLATED MVFR IN VICINITY THUNDERSTORMS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HW LONG TERM....NH AVIATION...NH
Hazardous weather outlook, Jun 7, 4:12 AM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 412 AM CDT THU JUN 7 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-080915- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 412 AM CDT THU JUN 7 2012 /312 AM MDT THU JUN 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BECOME LIKELY DURING THE DAY TODAY AND CONTINUE THROUGH EARLY TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND HEAVY RAINFALL AS THE PRIMARY THREATS. THE POTENTIAL FOR SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. A COLD FRONT PUSHING INTO THE REGION WILL ALSO GENERATE A CHANCE OF THUNDERSTORMS LATE SATURDAY INTO EARLY SUNDAY. SOME OF THESE STORMS COULD BECOME SEVERE WITH VERY LARGE HAIL...LOCALLY DAMAGING WINDS...AND A POSSIBLE TORNADO OR TWO BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE REPORT ANY SEVERE WEATHER SUCH AS LARGE HAIL...DAMAGING WINDS...OR HEAVY RAINFALL...TO THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212. KS/TM
In the hours before
Special weather statement, Jun 7, 3:10 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT THU JUN 7 2012 NDZ010-011-019-021-072045- MCLEAN ND-MERCER ND-MOUNTRAIL ND-WARD ND- 310 PM CDT THU JUN 7 2012 ...SPECIAL WEATHER STATEMENT FOR SOUTHERN WARD...SOUTHEASTERN MOUNTRAIL...NORTHEASTERN MERCER AND WESTERN MCLEAN COUNTIES UNTIL 345 PM CDT... AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAZEN BAY TO DEEP WATER CREEK RECREATION AREA...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PICK CITY... WHITE SHIELD... RIVERDALE... RAUB... LAKE SAKAKAWEA STATE PARK... EMMET... ROSEGLEN... FORT STEVENSON STATE PARK... GARRISON... PARSHALL... MAKOTI... RYDER... PLAZA... DOUGLAS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. AYD
Local storm report, Jun 7, 3:36 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
336 PM CDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL GARRISON 47.65N 101.42W
06/07/2012 M0.88 INCH MCLEAN ND CO-OP OBSERVER
&&
JVININGLocal storm report, Jun 7, 3:43 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
343 PM CDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL GARRISON 47.65N 101.42W
06/07/2012 M1.00 INCH MCLEAN ND PUBLIC
RELAYED BY BROADCAST MEDIA. STILL HAILING.
&&
JVININGLocal storm report, Jun 7, 3:48 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
348 PM CDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HAIL GARRISON 47.65N 101.42W
06/07/2012 E1.00 INCH MCLEAN ND TRAINED SPOTTER
HAIL COVERING THE GROUND... HAIL LASTED APPROX. 5 TO 10
MINS
&&
LHUBERSpecial weather statement, Jun 7, 3:48 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 348 PM CDT THU JUN 7 2012 NDZ035>037-046>048-050-051-072200- BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BISMARCK...STEELE...JAMESTOWN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 348 PM CDT THU JUN 7 2012 ...SPECIAL WEATHER STATEMENT... AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS ACROSS PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...EAST OF THE MISSOURI RIVER...MOVING NORTH AT 30 MPH. PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...AND GUSTY WINDS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. IF THREATENING WEATHER APPROACHES YOUR AREA...SEEK SHELTER INDOORS UNTIL THE STORMS PASS. HEINERT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:00 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 60 min |
| Jun 6, 8:37 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 36 min |
| Jun 6, 8:47 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 58 min |
| Jun 6, 11:39 PM CDT | Areal Flood Advisory | BIS | Pierce | 4 hr |
| Jun 7, 2:23 PM CDT | Areal Flood Advisory | BIS | Dunn, McKenzie, Mountrail, Williams | 6 hr |
| Jun 7, 3:17 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 58 min |
| Jun 7, 4:58 PM CDT | Areal Flood Advisory | BIS | McHenry, Ward | 3 hr |
| Jun 7, 4:59 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Ward | 61 min |
| Jun 7, 5:19 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan | 56 min |
| Jun 7, 5:28 PM CDT | Flash Flood Warning | BIS | McLean, Mountrail | 98 min |
| Jun 7, 6:55 PM CDT | Areal Flood Advisory | BIS | Pierce | 3 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.